Panamax 240mg Elixir 200ml

BrandsPanamax
Catalogue ID:502100
Product Code:93374231
Availability:In Stock
  • $6.35
    $4.39

    Save $1.96
Panamax 240 Elixer each 5ml contains Paracetamol 240mg. For the relief of pain including earache and immunisation in children. Reduces fever. Also suitable for adults. Free from asprin, sugar and alcohol. Rasberry flavour.
Recommended doses based on 15 mg of paracetamol per kg of bodyweight. This product contains 6.72g/48ml of sorbitol, which may have a laxative effect or cause diarrhoea.
Dosage: Administer in water or fruit juice if necessary. Administer at 4 - 6 hourly intervals if necessary up to 4 times per day.
Not recommended for children under five years of age.
Children:
Age Average Weight
5 to 6 years (18 - 20 kg ) 6ml
6 to 8 years (20 - 25 kg ) 6 to 8ml
8 to 10 years (25 to 32kg) 8 to 10ml
10 to 12 years (32 to 41kg) 10 to 12ml
Adults 10to 20ml
Suitable for asthmatics who are sensitive to asprin and NSAIDS
Furt

Write a review

Please login or register to review
The product is currently Out-of-Stock. Enter your email address below and we will notify you as soon as the product is available.
Name
Email